# SDR ASAA2015082312874

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,452 hours, 10,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL RT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE OF THE PACK/ZONE TEMP. CONTROLLER, REF FIM 21-62, TASK 801.  FOUND THE FAULT ON THE NR 2 CONTROLLER FOR THE RAM AIR ACTUATOR FAULT CLEARED, SYSTEM OPS NORMAL, INTERMITTENT FAULT.
